Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The Dunford-Pettis property in the predual of a von Neumann algebra
HTML articles powered by AMS MathViewer

by L. J. Bunce PDF
Proc. Amer. Math. Soc. 116 (1992), 99-100 Request permission

Abstract:

The von-Neumann algebras whose predual has the Dunford-Pettis property are characterised as being Type I finite. This answers the question asked by Chu and Iochum in The Dunford Pettis property in ${C^*}$-algebras, Studia Math. 97 (1990), 59-64.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L10, 46B20
  • Retrieve articles in all journals with MSC: 46L10, 46B20
Additional Information
  • © Copyright 1992 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 116 (1992), 99-100
  • MSC: Primary 46L10; Secondary 46B20
  • DOI: https://doi.org/10.1090/S0002-9939-1992-1091177-1
  • MathSciNet review: 1091177